# SDR AALA20100727TUL28

- Difficulty date: February 15, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 38,588 hours, 5,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT AT ROW 33C HAS ONE LAMP INOPERATIVE.  RE-SECURED LAMP FOR ESCAPE PATH LIGHT AT ROW 33C.  OPS CHECKED NORMAL.
